# SDR SWAA2014041127037

- Difficulty date: April 9, 2014
- Submitted: April 11, 2014
- Operation: Air carrier
- Aircraft: N785SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30602
- Aircraft time: 48,717 hours, 28,349 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 6 LE SLAT LOWER SKIN CRACKED AT ACTUATOR CUT OUT.  REPAIRED SKIN IAW SRM.
